My eyes run all the time. Its so bad that it is unsafe for me to drive a car. When I go into a market I can bearly see what I am doing, the tears are so heavy. What should I do? I have been on this med for less than a week. Will the tearing stop?
I did check all the possible side effects but yours (eyes overly tearing) is not listed as one.There is one but not specific enough "vision problems".
I will give them to you for future refence:
SIDE EFFECTS: Taste disturbance, dizziness, nausea, headache or drowsiness may occur. If these effects persist or worsen, notify your doctor promptly.
Unlikely but report promptly: eye pain/redness/discomfort, vision problems.
Very unlikely but report promptly: chest pain, mental/mood changes, cold/painful hands or feet, yellowing eyes or skin, fever, persistent sore throat, rapid weight gain.
Tell your doctor immediately if any of these unlikely but serious side effects occur: slow/irregular heartbeat. In the unlikely event you have an allergic reaction to this drug, seek immediate medical attention.
Symptoms of an allergic reaction include: rash, itching, swelling, dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
I advice you to contact your Doctor ASAP:
Best of luck ... form a caring individual
I found this in a search;
Either the tears are being produced too fast for a normal tear drainage mechanism to carry away (like water in the streets during a cloud-burst), or the tears are produced at a normal rate but the draining mechanism is partially or completely blocked
If the tear drainage mechanism is normal then I would see a specialist in external eye disease-cornea specialist and concentrate on excluding 'dysfunctional tear syndrome' (poor quality tears). I think you would be a good candidate to try a 2-3 months of Restasis a prescription eye drop that improves tear quality and decreases inflammation on the surface of the eye.
Hope this is of some help
- Timolol Information for Consumers
- Timolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Timolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started using Timolol the last of July. 1 drop 2 x's a day. After I insert the drops, my eyes get?
Posted 6 Aug 2010 • 1 answer
Posted 25 May 2012 • 1 answer
Posted 11 Dec 2014 • 1 answer
Posted 12 Nov 2017 • 0 answers
Posted 19 days ago • 0 answers